The Hermite Hadamard Inequality on Hypercuboid

Keywords: Convex function, Hermite--Hadamard's inequality, Jensen's inequality

Abstract

Given any a := (a1; a2,... ; an) and b := (b1; b2;... ; bn) in Rn. The n-fold convex function dened on [a; b], a; b 2 Rn with a < b is a convex function in each variable separately. In this work we prove an inequality of Hermite-Hadamard type for n-fold convex functions. Namely, we establish the inequality

Untitled_11112.png

Untitled_32.png

Author Biography

Mohammad W Alomari, Irbid National University
 Department of Mathematics, Faculty of Science and Information Technology, Irbid National University, 2600 Irbid 21110, Jordan 

References

M. Alomari, Fejer inequality for double integrals, Facta Uuniversitatis (NIS) 24 (2009), 15{28.

M. Bessenyei, The Hermite{Hadamard inequality on simplices, American Math. Monthly 115 (2008), no. 4, 339{345.

J. de la Cal and J. Carcamo, Multidimensional Hermite{Hadamard inequalities and the convex order, J. Math. Anal. Appl. 324 (2006), 248{261.

J. de la Cal, J. Carcamo and L. Escauriaza, A general multidimensional Hermite{Hadamard type inequality, Comp. and Math. Appl. 44 (2002), no. 1-2, 241{251.

S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities, RGMIA Monographs, Victoria University, 2000, available at http://rgmia.vu.edu.au/monographs/hermitehadamard.html.

S.S. Dragomir, On the Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese J. Math. 4 (2001), no. 5, 775{788. 7. Y. Chen, Multi-dimensional Hadamard's inequalities, Tamkang J. Math. 43 (2012), no. 1, 1{10.

C.P. Niculescu, The Hermite{Hadamard inequality for convex functions of a vector variable, Math. Inequal. Appl. 5 (2002), 619{623.

L. Matejcka, Elementary proof of the left multidimensional Hermite-Hadamard inequality on certain convex sets, J. Math. Ineq. 4 (2010), no. 2, 259{270.

F.C. Mitroi and E. Symeonidis, The converse of the Hermite{Hadamard inequality on sim- plices, Expo. Math. 30 (2012), 389{396.

M.S. Moslehian, Matrix Hermite{Hadamard type inequalities, Houston J. Math. 39 (2013), no. 1, 177{189.

Sz. Wasowicz, A. Witkowski, On some inequality of Hermite-Hadamard type, Opuscula Math. 32 (2012), no. 3, 591{600.

W.H. Yang, A generalization of Hadamards inequality for convex functions, Applied Math- ematics Letters 21 (2008) 254{257.

Published
2019-01-31
How to Cite
Alomari, M. (2019). The Hermite Hadamard Inequality on Hypercuboid. JOURNAL OF ADVANCES IN MATHEMATICS, 16, 8234-8246. Retrieved from https://cirworld.com/index.php/jam/article/view/8053
Section
Articles